Publicacions matemàtiques

Publicacions matemàtiques 10 registres trobats  La cerca s'ha fet en 0.03 segons. 
69 p, 454.7 KB Carleson measures, trees, extrapolation, and T(b) theorems / Auscher, P. ; Hofmann, S. ; Muscalu, C. ; Tao, Terence ; Thiele, C.
The theory of Carleson measures, stopping time arguments, and atomic decompositions has been well-established in harmonic analysis. More recent is the theory of phase space analysis from the point of view of wave packets on tiles, tree selection algorithms, and tree size estimates. [...]
2002 - 10.5565/PUBLMAT_46202_01
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 257-325  
26 p, 249.8 KB Extension d'homéomorphismes CR entre variétés polynômialement rigides / Lahondès, Patrick
Let f : M --> M' be a CR homeomorphism between two minimal, rigid polynomial varieties of Cn without holomorphic curves. We show that f extends biholomorphically in a neighborhood of M if f extends holomorphically in a neighborghood of a point p0 [member of] M or if f is of class C1. [...]
2002 - 10.5565/PUBLMAT_46202_02
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 327-352  
51 p, 348.2 KB Semilinear Poisson problems in Sobolev-Besov spaces on Lipschitz domains / Dindos, Martin ; Mitrea, Marius
Extending recent work for the linear Poisson problem for the Laplacian in the framework of Sobolev-Besov spaces on Lipschitz domains by Jerison and Kenig [16], Fabes, Mendez and Mitrea [9], and Mitrea and Taylor [30], here we take up the task of developing a similar sharp theory for semilinear problems of the type [Delta]u-N(x, u) = F(x), equipped with Dirichlet and Neumann boundary conditions.
2002 - 10.5565/PUBLMAT_46202_03
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 353-403  
30 p, 257.5 KB Restriction and decay for flat hypersurfaces / Carbery, Anthony ; Ziesler, Sarah
In the first part we consider restriction theorems for hypersurfaces [Gamma] in Rn, with the affine curvature [fòrmula] introduced as a mitigating factor. Sjolin, [19], showed that there is a universal restriction theorem for all convex curves in R2. [...]
2002 - 10.5565/PUBLMAT_46202_04
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 405-434  
6 p, 104.2 KB When is each proper overring of R an S(Eidenberg)-domain? / Jarboui, Noômen
A domain R is called a maximal "non-S" subring of a field L if R [containded in] L, R is not an S-domain and each domain T such that R [containded in] T [contained in or equal] L is an S-domain. We show that maximal "non-S" subrings R of a field L are the integrally closed pseudo-valuation domains satisfying dim(R) = 1, dimv(R) = 2 and L = qf(R).
2002 - 10.5565/PUBLMAT_46202_05
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 435-440  
11 p, 137.0 KB Pinceaux linéaires de feuilletages sur CP(3) et conjecture de Brunella / Cerveau, Dominique
The general element of a pencil of Cod 1 foliation in CP(3) either has an invariant surface or contains a subfoliation by algebraic curves.
2002 - 10.5565/PUBLMAT_46202_06
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 441-451  
11 p, 154.3 KB [Nu]-products of modules and splitness / Lianggui, Feng
Let [fórmula] be an exact sequence of modules, in which [Nu] is an infinite cardinal, [lambda] the natural injection and [gamma] the natural surjection. In this paper, the conditions are given mainly in the four theorems so that [lambda] ([gamma] respectively) is split or locally split. [...]
2002 - 10.5565/PUBLMAT_46202_07
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 453-463  
7 p, 113.2 KB On Poisson-Dirichlet problems with polynomial data / Gzyl, Henryk
In this note we provide a probabilistic proof that Poisson and/or Dirichlet problems in an ellipsoid in Rd, that have polynomial data, also have polynomial solutions. Our proofs use basic stochastic calculus. [...]
2002 - 10.5565/PUBLMAT_46202_08
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 465-471  
16 p, 190.4 KB Extension of Díaz-Saá's inequality in RN and application to a system of p-Laplacian / Chaïb, Karim
The purpose of this paper is to extend the Díaz-Saá's inequality for the unbounded domains as RN: [fórmula]. The proof is based on the Picone's identity which is very useful in problems involving p-Laplacian. [...]
2002 - 10.5565/PUBLMAT_46202_09
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 473-488  
27 p, 220.7 KB Embeddings of concave functions and duals of Lorentz spaces / Sinnamon, Gord
A simple expression is presented that is equivalent to the norm of the Lpv --> Lqu embedding of the cone of quasi-concave functions in the case 0 < q < p < [infininy]. The result is extended to more general cones and the case q = 1 is used to prove a reduction principle which shows that questions of boundedness of operators on these cones may be reduced to the boundedness of related operators on whole spaces. [...]
2002 - 10.5565/PUBLMAT_46202_10
Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 489-515  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.